# SDR DALA2020021861220

- Difficulty date: February 5, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1024-1035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476890) DURING ACCOMPLISHMENT OF HFEC INSPECTION ON LH UNDERWING LONGERON FUSELAGE SKIN, FOUND CRACK INDICATION AROUND 02 EA FASTENER HOLES AT STA 1024 AND STA 1035, STR37L, APPROX 1.5" IN LENGTH EACH. CORRECTIVE ACTION: AREA REPAIR AND MODIFICATION PERFORMED I.A.W DELTA PRI 584527-14AD REV 1 ISSUE DATE: 21 JAN 2020. PENDING FINAL ER/A.COMPARED WITH FINAL ER/A 584527-14AD REV ORIGINAL FOUND COMPLIED WITH. ACCOMPLISHED DELTA ER/A 584527-14AD REV ORIGINAL TIME CONTROLLED ITEMS SECTION I; REFER TO LOG PAGE 1476272 FOR TIME CONTROLLED ITEMS SECTION II.
